# SDR 96ZZZX3821

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Condition: Cracked
- Part time: 595 hours
- Component: Artex, 4530150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELT SCHEDULED INSPECTION, FOUND BATTERY CASE CRACKED.  DISASSEMBLED ELT AND FOUND BOTH BATTERIES AT HEAD OF ELT LEAKING.  REPLACED ELT.  SUBMITTER STATED THIS IS SECOND OCCURENCE IN THIS AIRCRAFT AND THIRD OCCURRENCE BY THIS OPERATOR.
